# SDR MASA200600051

- Difficulty date: January 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,212 hours, 8,824 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flt Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7142 BUF - ABORTED TAKEOFF.  FLIGHT SPOILER STATUS MESSAGE.  MAINTENANCE PLACED ON MEL.  OPS CHECK GOOD.
